# SDR SWIA200515762

- Difficulty date: October 25, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 33,602 hours, 45,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT 1ST FRONT ONE ON GROUND STRIP OUT.  REPLACED 1ST FRONT EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
